# SDR MWEA010581

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- Aircraft time: 36,109 hours, 38,470 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 5557
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT NOSE WHEEL TAXI LIGHT RETAINING RING CAME LOOSE.  --  RESECURED TAXI LIGHT.
